# SDR ASAA1159679

- Difficulty date: May 21, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 12,851 hours, 4,167 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL LIGHT ILLUMINATED DU.  WX RADAR CB FOUND OUT.  CONFIRMED CB "WEATHER RADAR RT" OUT P6 1 D13.  INSPECTED AVAIL WIRING RESET CB PERFORMED CB RESET TASK 20 60 01 860 801 WX RDR SYST OPS TEST 34 43 00 710 802 001 WX RDR SYST BITE TASK 34 43 00 810 801 ALL TESTS GOOD CB REMAINS "IN" NO FAULTS OR DEFECTS THIS SYSTEM REPORTED 60 DAYS.
